# SDR ASAA1149430

- Difficulty date: March 24, 2011
- Submitted: April 14, 2011
- Operation: Air carrier
- Aircraft: N709AS
- Make and model: Boeing 737490
- Aircraft serial: 28896
- Aircraft time: 35,855 hours, 21,974 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546430189
- Part serial: 2934
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FORE FLAP UPPER SURFACE CHAFED ON EXISTING REPAIR 44 INCHES FROM INBOARD END.  REMOVED DAMAGED SKIN FABRICATED REPAIR PARTS AND BONDED IAW B737 400 SRM 51 70 10 REPAIR 4.
